# SDR 97ZZZM538

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AT
- Make and model: Boeing 727227
- Aircraft serial: 22005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3314025
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FORWARD GALLEY EMERGENCY EXIT LIGHT INOP.  REPLACED PORTABLE EMERGENCY LIGHT AT FORWARD GALLEY PER MM 33-50-01, OPS CHECKED GOOD.  (M)
